# SDR USAA2012100500029

- Difficulty date: September 30, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 483 hours, 197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR10568
- Condition: Low Pressure
- Location: L4 Door
- Part time: 483 hours, 197 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON 4L SLIDE PRESSURE LOW.  REMOVED AND REPLACED DECODER/ENCODER UNIT WTH NO HELP.  PLACED ON DEFERRAL.  SERVICED 4L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001A.
